Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Depo Shot:(

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • Depo Shot:(

    I have been on depo since I was about 17 and I am now 22. I have not had one single problem with depo while using it. My last shot was suppose to be August 4th but I didn't get into the doctors office until the beginning of october. My boobs were a very sore and once I got the shot they went back to normal. Well within the past 4 days around the same time at night I get this awful feeling right under and in between my ribs where my gallbladder would be I think and I've had to poop and have felt really nauseous and have been shivering while I'm hot and cold I'm not sure of it even has anything to do with depo but I have no clue what else it would be. I have taken 2 home pregnancy tests and one at the doctors and they all came back negative.. They gave me 4 anti nausea pills and I took the 3rd one tonight at the same time I've taken the others and they definitely help with my nausea and stomach pains. I still have the shakes a little but probably cause I'm scared of what could be. I really really hope someone can give me some advice here. I'm so scared that their might be something wrong with me

  • I don't think you are pregnant you all good there. It sounds more like you have small case of the flu like symptom a long probably with a urinary track infection as well. But getting a check up for some antibiotics to clear up the infection. My wife had these same symptom you having now and just some antibiotics and she is all good to go now. I have 4 daughters and they are all on the depo birth control shots with no problem with it at all.
    When out driving always turn left. Then, should you become lost, you can find your way home by reversing the procedure and always turning right.

    Comment


    • Urinary tract infection can cause odd symptoms. I went in to urgent care with random abdominal pain not even around my bladder, some fatigue, high heart rate... no peeing symptoms at all and it turned out I had a serious infection with lots of blood and bacteria in my urine. Vaginal bacterial or yeast infections can have similar random symptoms. It took me weeks to figure out my first yeast infection because there was just this lower body ache, nausea, dizziness, and fatigue. It often seems more like a cold or flu. It could just be the change in hormones but you should get checked for an infection.

      Comment

      Womens Health orange logoGet The Newsletter

      Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

      Latest Posts in Our Forums

      Collapse

      Latest Topics in Our Forums

      Collapse

      Working...
      X